# SDR 2001F00681

- Difficulty date: October 9, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 3013017
- Part serial: 1662
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3516 - EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BALLAST 61WL IAW ATR 72 AMM.  REF SIMA200128301.  (M)
